[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] RE: Infusion site a little bit red



You may be having a site reaction from your insulin.  If you are using
Humalog, try using Novolog and see if the same reddening occurs.  If
you're using Novolog, try Humalog.  Many of us turn out to be
sensitive to one or the other and get reddening at the infusion site. 
Usually switching to the other fast acting insulin gets rid of the
problem and makes the sites last a bit longer.  However, YMMV.

Bruce


On Sun, 2 Jan 2005 07:05:55 EST, email @ redacted <email @ redacted> wrote:

> 
> I go three days between changes.  The site through the window gets  pink then
> red as the days go by.  I think it's just irritation.  I've  only had one
> infection and that was different:  really red and pus and  sore.
> Mary Ann
> .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org